Hooked on Vicodin's, only about 50 to 60mg, been on and off for last 3 years. Love the high and back problems. Trying to get off them. CT was too hard. Have been taking Tramadol for 2 days to ween off. Have 4 left. Is this a good idea. I do not like the "high" but it helps w/the WD's. Any thoughts?
I would urge you not to use the Tramadol to kick your Vicodin habit it is an addictive drug and a synthetic opiate.Sp your just switching one for the other.I am into day 5 WD from Tramadol and it is one ugly drug to kick.I have also in the past had to CT from Vicadin and I believe the WD symptoms from Tramadol are worse.So be careful , my advice is just take it one day at a time and things will improve.I can promise you that,I myself am feeling a bit better already after a horrible first 3 days.This is the 3rd time I have had the misfortune to have to experience WD but that is of my own doing.Hopefully this time It will stick.
Listen.. just try and keep busy and not forget from one minute to the next..it will get better.
In my experience the first 4 to 5 days are the worst after that things start to improve..
Good luck and don't give up..OK.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.